American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G35) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] N. A. Vavilov and A. A. Semenov. Long root tori in Chevalley groups. St. Petersburg Math. J. 24 (2013) 387-430.
Abstract, references, and article information   
View Article: PDF

[2] N. A. Vavilov. ${\mathrm A}_3$-proof of structure theorems for Chevalley groups of types ${\mathrm E}_6$ and ${\mathrm E}_7$ II. Main lemma. St. Petersburg Math. J. 23 (2012) 921-942.
Abstract, references, and article information   
View Article: PDF

[3] A. S. Anan′evskiĭ, N. A. Vavilov and S. S. Sinchuk. Overgroups of $E(m,R){\otimes}E(n,R)$ I. Levels and normalizers. St. Petersburg Math. J. 23 (2012) 819-849.
Abstract, references, and article information   
View Article: PDF

[4] A. Yu. Luzgarev and A. K. Stavrova. Elementary subgroup of an isotropic reductive group is perfect. St. Petersburg Math. J. 23 (2012) 881-890.
Abstract, references, and article information   
View Article: PDF

[5] N. A. Vavilov and S. S. Sinchuk. Parabolic factorizations of split classical groups. St. Petersburg Math. J. 23 (2012) 637-657. MR 2893519.
Abstract, references, and article information   
View Article: PDF

[6] N. A. Vavilov. Numerology of square equations. St. Petersburg Math. J. 20 (2009) 687-707. MR 2492358.
Abstract, references, and article information   
View Article: PDF

[7] V. Petrov and A. Stavrova. Elementary subgroups of isotropic reductive groups. St. Petersburg Math. J. 20 (2009) 625-644. MR 2473747.
Abstract, references, and article information   
View Article: PDF

[8] N. A. Vavilov and S. I. Nikolenko. $\mathrm A_2$-proof of structure theorems for Chevalley groups of type $\mathrm F_4$. St. Petersburg Math. J. 20 (2009) 527-551. MR 2473743.
Abstract, references, and article information   
View Article: PDF

[9] N. A. Vavilov. Geometry of 1-tori in $\mathrm {GL}_n$. St. Petersburg Math. J. 19 (2008) 407-429. MR 2340708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] N. A. Vavilov and V. A. Petrov. Overgroups of $\mathrm{EO}(n,R)$. St. Petersburg Math. J. 19 (2008) 167-195. MR 2333895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] N. Gordeev and J. Saxl. Products of conjugacy classes in Chevalley groups over local rings. St. Petersburg Math. J. 17 (2006) 285-293. MR 2159585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] N. A. Vavilov and M. R. Gavrilovich. An $\mathrm{A}_2$-proof of structure theorems for Chevalley groups of types $\mathrm{E}_6$ and $\mathrm{E}_7$. St. Petersburg Math. J. 16 (2005) 649-672. MR 2090851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] N. A. Vavilov and V. A. Petrov. Overgroups of elementary symplectic groups. St. Petersburg Math. J. 15 (2004) 515-543. MR 2068980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1